# SDR DALA2021120907599

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 89,047 hours, 19,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1704 FOUND THE CRACK ON THE RIGHT SIDE OF THE FUSELAGE SKIN IN SECTION 48 BETWEEN FRAMES 1654-1678 OF S-13AR. CORRECTIVE ACTION: REPAIR AT BS1654-1678 STR13AR AS PER B767-300 SRM53-80-01-2R-7. THE REPEAT INSPECTION:7500 FLIGHT CYCLES AT INTERVAL AS PER B767-300 SRM53-80. (2044521)
